# SDR CA141006002

- Difficulty date: September 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) AS CREW DESCENDED, POWER LEVERS REDUCED TO FLIGHT IDLE FOR RAPID DESCENT TO 1500 FT AGL FOR SURVEILLANCE OPS.  CABIN AIR BECAME LADEN WITH AN OIL ODOR FOR APPROXIMATELY 30 SECONDS.  ACFT RETURNED TO BASE FOR TROUBLESHOOTING.
